MathSciNet Relay Station
MathSciNet bibliographic data
MR2420509 42B25 (28D05 37A25 37A45)
Demeter, Ciprian; Lacey, Michael T.; Tao, Terence; Thiele, Christoph Breaking the duality in the return times theorem. Duke Math. J. 143 (2008), no. 2, 281–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement